# SDR FDEA201507312441

- Difficulty date: July 31, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51331
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1230, RBL 24.75 SEAT TRACK CROWN CHAFED.  CHAFED MARK REMOVED IAW SRM 51-10-02 REV 114.  REWORKED AREA, MEASURED MATERIAL REMOVED 0.025", FOUND OUT OF LIMIT IAW SRM 53-00-52 FIG 101 DETAIL 1 REV 115.  CLEAN UP DEPTH OF 0.020" MAX.  SEAT TRACK REMOVED IAW SRM 51-40-02 REV 115.  NEW SEAT TRACK FABRICATED IAW DWG 146N5133 SHT 1 REV.  INSTALLED IAW DWG 146N5120 SHT 07 REV B.  REPAIR CLASSIFIED AS MAJOR.
